MathSciNet Relay Station
MathSciNet bibliographic data
MR2110198 05A20 (26C10)
Wang, Yi; Yeh, Yeong-Nan Polynomials with real zeros and Pólya frequency sequences. J. Combin. Theory Ser. A 109 (2005), no. 1, 63–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement